# SDR UALA2012011900419

- Difficulty date: January 17, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 42,131 hours, 10,737 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Relay
- Part number: K2097
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FUEL DUMP, GET 'L JET XFER VALVE EICAS GET FAULT ON FUEL JETTISON SELECTOR VALVE.  TROUBLESHOT PER B767 FIM 26-3-00.  RMV'D & RPL'D RELAY K2097 IAW B767 SWPM, PERFORMED OPS CHECK IAW B767 AMM.  OPS CHECKS GOOD.
